# SDR CALA2025102910678

- Difficulty date: October 28, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N77598
- Make and model: Boeing 737-9
- Aircraft serial: 43448
- Aircraft time: 1,925 hours, 626 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVAL & GND AIR CONNECTED, SMOKE ODOR NOTICED IN AFT CABIN.  CONCURRED WITH RAMP, REMOVED GND AIR FROM AND DETECTED SOME ODOR. DEBRIEFED BOTH INBD AND OUTBD CAPTAINS, NO ODOR OR SMELL NOTED. REF FIM 21-00 TASK 830. STARTED AND APPLIED APU AIR, RAN BOTH PACKS INDEPENDENTLY FULL HOT - COLD, OPERATED ALL GALLEY COFFEEKAKERS, OVENS, WARMERS, ALL AICRAFT CABIN LIGHTING OPENED AND CHECKED AFT CARGO PIT FOR SMOKE ODOR. NO SMOKE ODOR, OR SMELL DETECTED.
